# SDR CA001030008

- Difficulty date: October 19, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 1,597 hours
- Engine: Pwa PT6A67B
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Pin
- Part number: 9717382108
- Condition: Loose
- Location: Connector
- Component: Eis, Pilats, 975290201
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT DEPARTED AND SHORTLY AFTER, THE ITT INDICATION STARTED FLUCTUATING BETWEEN 700 AND 300.  ALL OTHER ENGINE PARAMETERS WERE WITHIN MANUFACTURER'S SPECIFICATIONS.  AIRCRAFT RETURNED TO BASE FOR INSPECTION.  PROBLEM WAS FOUND TO BE A LOOSE PIN CONNECTION AT THE BACK OF THE EIS PANEL.  PIN WAS SECURED AND AIRCRAFT RETURNED TO SERVICE.  (X)
